| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.The customer also stated that, there were crack on the case and battery lasting less than 7 days and also had unexplained no delivery alarms.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.